# SDR SWIA202062545

- Difficulty date: December 8, 2020
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: 6001030085
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR IAW CRJ-200 AMM 20-26-00-910-803 AND REO 601R-57-51-015 REV NC DATED 95-07-04 . REF ATTACHED CONTINUATION FOR WORK PERFORMED. COMPLETED M-337 AND TASK CARD 51-900-1003-SKY. NO CHANGE TO WEIGHT AND BALANCE.
